Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Remeron antidepressant side effects

Premium Questions

doctor1 MD

My husband has dementia . Was taking 71/2mg(?) of Remeron . It has now been increased to 15. What are the possible side effects to be concerned about . His behavior was" kind of OCD . ". This is supposed to lessen ...

doctor1 MD

Side effects of seropram ( citalopram ) Hello, i have started taking 4 days ago the anti-depressant ... feeling nausea like i am in a boat. Are these side effects from the anti depressant? how long does ...

doctor1 MD

antidepressants that I take. I think my gp is useless and feel really on my own ad my mood is getting worse I just ...

doctor1 MD

are left with the improvements in mood. Which also leads me to the question of dosing ...do the side effects reduce at higher dosages? I'm not sure if I should continue going up past 20mg. I'm pretty med ...

doctor1 MD

antidepressants and does not tolerate them well. After running her DNA we discovered that she is a low metaboliser of antidepressants. After presenting with moderate shaking (convulsions) she was told To drop the Wellbutrin dose ...

Public Forum Discussions

doctor1 MD

for it anymore and it worked great. now he has prescribed Remeron. now I am on k lonopin for anxiety..Effexor..and Fentenyl patch will this medication cause me any side effects I should know about? thank you ...

doctor1 MD

to the break up. What are the side effects of the Remeron? Would it escalate depression? ...

doctor1 MD

I m a guy with depression and I took zoloft before, but I stopped because I had sexual side effects. I have depression and I need to do something about it, but I don?t want sexual side effects, so what ...

doctor1 MD

I want to know what would antidepressants disqualify you from (careers, hobbies, etc.). I m nervous about seeking medication because I still don t know what I want to do with my life and I don t want ...

doctor1 MD

Are there any new. Anti depressants that help with focus and concentration and short term memory? My email is YYYY@YYYY This site should say up front that it costs money. I don t wish to put my information out there and then being told I need to...

doctor1 MD

I am trying to find out the side effects of Trintellix. I want to start an antidepressant because I ... an antidepressant with the side effect of suicidal thoughts. Thanks. My e-mail is YYYY@YYYY ...

doctor1 MD

Contin 40mg 2 times per day, baclefan 10 mg 3 times per day, remeron 30 mg 1 time per day, and cymbalta 35 ...

doctor1 MD

and wellbutrin. I d like to know if there is serious side effects with taking all of them.I ve been feeling a lot of side effects and need to know if there are any serious long lasting effects? ...

doctor1 MD

was thinking i didn t need and antidepressant but clearly i do but i don t want the weight gain aspect of pristiq. What are the side effects of cymbalta and should i try it or just go back to pristiq? thanks, ...

doctor1 MD

it because in the past I have had difficulty with anti-depressant drugs. Can you tell me about any side effects from this medication and/or any thing else I could use to treat anxiety? ...

Mobile Questions and Answers

doctor1 MD

Hi it could be due to possible side effects of antidepressant drugs

doctor1 MD

Although many antidepressants have side effects, not all have the same side-effects and not all of them cause hallucinations. So do not worry.

doctor1 MD